| Catalog Number |
FX-410450 |
| Medical Device Problem Codes |
Material Rupture (1546); Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformance's noted.Reason for reoperation: rupture, migration.
Event or Problem Description
Patient reported "intracapsular rupture, silicone migration as well as exchange from textured to smooth due to concern with the product".Later patient reported "reactive lymph nodes" and "silicone in two armpit lymph nodes and enlarged lymph nodes in breast area".Later healthcare professional reported "intracapsular rupture and implant exchange from textured to smooth".This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a3a; a4; a5; a6; b3; b6; d6b; h3; h6.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event rupture, silicone migration and lymphadenopathy was received on october 31, 2025, with lot number 2830309.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture and silicone migration: observed broken device through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.¿ lymphadenopathy: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases, stress marks and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description